In mathematics, an arithmetic variety is the quotient space of a Hermitian symmetric space by an arithmetic subgroup of the associated algebraic Lie group.

Kazhdan's theorem

edit

Kazhdan's theorem says the following:

Kazhdan's theorem — If X is an arithmetic variety, then, for all automorphisms σ of the complex numbers, σX is also an arithmetic variety.[1]

References

edit
  1. ^ Kazhdan, David (1983). "On arithmetic varieties II". Israel Journal of Mathematics. 44 (2): 139–159. doi:10.1007/BF02760617.

Further reading

edit


See also

edit